# SDR DALA2024101510118

- Difficulty date: October 15, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N533DT
- Make and model: Airbus A321-271NX
- Aircraft serial: 11362
- Aircraft time: 4,999 hours, 1,190 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Warning Message
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 5033 - ATB - FOR FUEL USED/FUEL ON BOARD DISAGREE MESSAGE. CORRECTIVE ACTION: NO TROUBLE FOUND. AIRCRAFT RETURNED TO SERVICE. (LP 9738556)
